# SDR DALA2022121308074

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR LOCATED INTERNAL AREA AT LEVEL FR62 TO FR63 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: EXISTING REPAIR WAS REMOVED SINCE IT WAS DAMAGE. INSPECTION WERE EXECUTED WITH NIL FINDINGS AND A NEW REPAIR INSTALLED AS PER ER/A 539576-14 WITHOUT DEVIATIONS. SINCE ALL OF THE REQUIREMENTS WERE KEPT WITHOUT DEVIATION, REPAIR IS STILL CONSIDERED ASCATEGORY (A). ER/A 603078-14 PRI REV-0 HAS BEEN COMPLIED WITH. (2533446)
